# SDR DALA2020031401839

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK(S) THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR 35 LH AND FR36 LH, MODIFIED PRESSURE PLATE AREA BETWEEN FR 35 LH AND FR 36 LH ASPER WORK CARD 5311-01171-04A
